Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liz07

tetra course done

Recommended Posts

my doc said to visit him after 4 weeks of using tetracycline, that is how long my prescription course lasts for. the secretary booked my appointment 2 days after the 4 week point and i counted my pills so i will be going 2 days without taking the pills before i get to my doctor.. my question is, is there a chance i can breakout while not taking the pills for the 2 days or will it still be in my system?

Share this post


Link to post
Share on other sites

thats my question 2 i will be 2 days wihtout pill....how is tetar working for u?

Share this post


Link to post
Share on other sites
Guest been13years

In my experience (having used both tetracycline and minocycline) it takes longer than two days to break out after stopping antibiotics. It depends on how clear it got you and how clear you are when you quit. Tetra did zero for my skin so you couldn't really tell that I'd stopped; my acne just never went away. I had crystal clear skin while on minocycline and for about three months following; congested pores and blackheads were the first to come back, then gradually over six months I got the pustules and cysts back. It just depends, but I wouldn't let them pressure you into taking more antibiotics after an initial round. In my opinion antibiotics should be used for an initial clearing of a bad breakout, to stop scarring and infection, then it's time to move on to deeper treatments like topical or systemic retinoids.

Share this post


Link to post
Share on other sites

well i've been on it for 17 days and i would say i'm the same as when i started the pill. when i had my first initial breakout they went away fast, so thats the only positive thing it did for me. my red marks seem to be less noticeable but this pill doesnt do nething for scars and red marks so maybe its just me. but i just noticed yesterday i could feel a zit coming up from under the skin on my cheek, i think it's a cycst:S.. so yeah i guess its not really doing nething for me yet.. when i go to my doc in 2 weeks in gonna ask him to maybe give me minocycline? cuz its stronger and seems like it would give better improvments..

how has your acne been since uve been on tetra?

one more thing.. what are topicals? is it a cream? and does it make your face dry out or what..?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×